# SDR USAA2014012700013

- Difficulty date: January 23, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 44,023 hours, 16,224 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: E21327106
- Part serial: 8483
- Condition: Faulted
- Location: Brake System
- Part time: 2,178 hours, 934 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CREW RECEIVED AN ECAM, BRAKES AUTO BRAKE FAULT AT GEAR EXTENSION.  CREW ACCOMPLISHED GO AROUND & LANDED WITH BRAKES WORKING NORMALLY.  ECAM CLEARED ITSELF AFTER LANDING.  MX PLACED ACFT ON MEL 32-42-03B & SUBSEQUENTLY INSTALLED A SERVICEABLE BSCU IAW 32-42-34 OF AMM.  BITE CHECKED GOOD.   REMOVED & CLEARED MEL 32-42-03B.
